# SDR CA970722001

- Difficulty date: July 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Right Top
- Component: 85540001005
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RIGHT HAND SIDE OF FORE RUDDER FOUND CRACKED AT THE TOP SECOND ROW OF RIVETS. REPAIRED AS PER SRM 55-40-28.
